# SDR 2020F00433

- Difficulty date: October 31, 2020
- Submitted: October 31, 2020
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 75,553 hours, 9,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D00836
- Condition: No Test
- Location: Epaz
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY AT AT DOOR 3RH DOESN`T TEST DURING WORK CARD 72C80052011 ACCOMPLISHMENT.
